Wyoming, 2014Flash Flood in Wyoming, August 14, 2014
August 14, 2014 · NWS RIW · 1 event in 1 county or zone
Slow-moving thunderstorms developed over eastern Idaho and drifted east into Lincoln County. A moist airmass combined with the slow movement of the storms resulted in heavy rainfall and several mudslides across US Highway 89 just east of Alpine.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Slow-moving thunderstorms developed over eastern Idaho and drifted east into Lincoln County. A moist airmass combined with the slow movement of the storms resulted in heavy rainfall and several mudslides across US Highway 89 just east of Alpine.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Aug 14, 1:26 PM MST, 2 hours 26 minutes earlier.
Area forecast discussion, Aug 14, 1:26 PM MST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
226 PM MDT THU AUG 14 2014
.SHORT TERM...REST OF THIS AFTERNOON THROUGH FRIDAY
THE MEXICAN LOW NEVER MADE IT NORTH OF COLORADO BUT THE VORT MAX
OUT AHEAD OF IT BECAME OUR PRIMARY MID LEVEL CIRCULATION WHICH HAS
BEEN OVER NORTHWEST WY MOVING INTO MONTANA AND APPEARS TO BE THE
CULPRIT FOR OUR PREDICTED AREA OF STRATIFORM RAINFALL THAT FELL
OVER THE EAST HALF OF THE CWA OVERNIGHT AND THIS MORNING. THIS
WOULD EXPLAIN THE PLACEMENT OF THIS NORTH TO SOUTH ORIENTED BAND
OF PRECIP OCCURRING AROUND 60 MILES FARTHER WEST THAN PREDICTED
WITH MANY AREAS SEEING .15 TO .30 OF AN INCHES OF RAINFALL FROM
THE WIND RIVER BASIN TO THE BIG HORN BASIN AND BIG HORN MTNS. SOME
LOW CLOUDS FORMED ALONG THE BACK EDGE OF THIS PRECIP BAND WHICH
HAS MORPHED INTO LOW BASED CUMULUS WHICH ARE COEXISTING WITH A
HIGHER BASE OF BUILDING CUMULUS ORIGINATING IN A MORE UNSTABLE
AIRMASS WHERE EARLIER CLEARING TOOK PLACE ALONG THE DIVIDE AND
AREAS TO THE WEST AND SOUTH OF THERE. THE TWO FAVORED AREAS THAT
WILL MOST LIKELY SEE CONVECTION THIS AFTERNOON AND EVENING APPEAR
TO BE IN THE SOUTHERN WARM SECTOR OF THE CIRCULATION ASSOCIATED WITH
THE NW WY LOW SUCH AS WHERE CONVECTION HAS ALREADY FORMED ACROSS
THE GREEN MTNS AND SOUTH PASS...JUST TO THE SOUTHWEST OF THE AREA
OF CLEARING IN OUR NORTHEAST CWA WHERE A SUBTLE SURFACE BOUNDARY
WILL LIKELY DEVELOP FROM DIFFERENTIAL HEATING AND ALSO IN THE
NORTHWEST QUARTER OF WYOMING CLOSER TO THE PAC NORTHWEST LOW WHERE
SOUTHWEST DIFLUENT FLOW WILL TAKE PLACE. RAINFALL SHOULD BE THE
PRIMARY INGREDIENT WITH ANY CONVECTION THIS AFTERNOON AND EVENING
WITH DEW POINTS UP IN THE 50S RESULTING IN PLENTY OF MOISTURE BUT
NOT ENOUGH SUN GETTING THROUGH FOR STRONG CONVECTION,. THE BEST
DYNAMICS SHOULD REMAIN TO THE NORTHWEST OF THE CWA.
FOR FRIDAY...WITH THE PAC NW LOW TRACKING TO THE NORTHERN IDAHO
PANHANDLE...OUR FLOW WILL VEER TO MORE WESTERLY USHERING IN DRIER
AIR WITH ANY T STORMS RESTRICTED TO MAINLY THE NORTHERN MTNS WHERE
THE BEST CAPES AND MOISTURE WILL BE. TEMPS WILL RUN ABOUT 5 TO 10
DEGREES WARMER FRIDAY WITH MORE SUN.
.LONG TERM...FRIDAY NIGHT THROUGH THURSDAY
AS PREVIOUSLY MENTIONED...THE PAC NW LOW WILL MOVE FRIDAY NIGHT
INTO SATURDAY FROM WESTERN WASHINGTON INTO SOUTHERN ALBERTA...THUS
PULLING MOISTURE AND DYNAMICS NORTHWARD INTO MT INSTEAD OF WY. A
FEW SHOWERS ARE POSSIBLE IN THE NW MOUNTAINS FRIDAY EVENING...WITH
CLEARING SKIES EXPECTED. ON SATURDAY...THE LOW CURVES BACK
SOUTHEAST TO EXTREME NE MT...BRINGING SOME MID LEVEL MOISTURE AND
INSTABILITY TO NE WYOMING. HAVE KEEP SLIGHT CHANCE OF CONVECTIVE
ACTIVITY MAINLY AROUND THE BIGHORN MOUNTAINS AND JOHNSON COUNTY.
TEMPS SAT WILL BE A COUPLE OF DEGREES WARMER THAN FRI. A WEAK COOL
PUSH IS EXPECTED TO MOVE INTO NE WY FROM MT SUN AFTERNOON AND SET
UP A BOUNDARY WHERE ISOLATED STORMS MAY INITIATE LATE DAY OR EARLY
EVENING. MONDAY LOOKS TO BE QUITE SIMILAR TO SUNDAY EXCEPT FOR
WEAK WINDS.
ON TUESDAY...THE MODEL GUIDANCE IS ADVERTISING SOME EMBEDDED
ENERGY TO MOVE THROUGH THE GREAT BASIN RIDGE. THE VORTICITY MAXES
SHOULD PROVIDE SOME INSTABILITY TO KICK OFF MORE THUNDERSTORMS
COMPARED TO THE PREVIOUS THREE DAYS. THE EMPHASIS APPEARS TO BE
OVER NORTHERN WY. BEGINNING ON WEDNESDAY...BOTH THE GFS AND ECMWF
ARE INDICATING A SIZABLE TROUGH TO PUSH SOUTHWARD OUT OF WESTERN
CANADA INTO THE NW US...THUS SQUEEZING THE UPPER LEVEL HIGH
PRESSURE FURTHER SOUTH AND SLIGHTLY STRENGTHENING THE WESTERLY
FLOW ACROSS THE STATE. AS A RESULT...WEST WINDS SHOULD INCREASE
BOTH WEDNESDAY AND THURSDAY. ISOLATED CONVECTION IS POSSIBLE ON
WEDNESDAY...BUT NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES AND
DRIER CONDITIONS WILL RAISE SOME FIRE WEATHER CONCERNS. ON
THURSDAY...THE WESTERLY FLOW INCREASES AS THE TROUGH IN THE PAC NW
STRENGTHENS...AS PRECIPITATION CHANCES INCREASE STEADILY IN THE
FAR NW MOUNTAINS AROUND YNP. THE CURRENT MODEL GUIDANCE IS SHOWING
A VERY INTERESTING PATTERN FOR NEXT WEEKEND.
&&
.AVIATION.../00Z ISSUANCE/
THE AREA OF LINGERING STEADY RAINFALL IS EXITING JOHNSON COUNTY
MAKING WAY FOR RAPIDLY DEVELOPING CONVECTION FROM SOUTHWEST TO
NORTHEAST ACROSS WESTERN AND CENTRAL WY. THE CONVECTION WILL
LINGER INTO THE EVENING. FAVORED AREAS OF CONVECTION SHOULD TAKE
PLACE IN NORTHWEST WYOMING AND IN JOHNSON COUNTY INCLUDING KBYG.
THESE STORMS SHOULD PRODUCE MVFR/LOCAL IFR CONDITIONS AND MTN
OBSCURATIONS. DRIER WEATHER WITH ISOLATED TO WIDELY SCATTERED
THUNDERSTORMS ARE EXPECTED MAINLY IN THE NORTHERN MOUNTAINS FRIDAY
AFTERNOON.
&&
.FIRE WEATHER...
MONSOONAL MOISTURE AND AN UPPER LEVEL SYSTEM MOVING NORTH WILL BRING
A SCATTERING OF SHOWERS AND ISOLATED THUNDERSTORMS THROUGH THIS
EVENING. A RIDGE OF HIGH PRESSURE WILL BEGIN TO BUILD OVER THE
AREA FOR FRIDAY AND SATURDAY AND BRING DRIER AND WARMER WEATHER.
HOWEVER...WINDS ARE EXPECTED TO REMAIN LIGHT TO MODERATE AND
RELATIVE HUMIDITY ABOVE CRITICAL LEVELS. AS A RESULT...WE EXPECT
MINIMAL FIRE CONCERNS THROUGH SATURDAY.
&&
.RIW WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT TERM...LIPSON
LONG TERM...MCDONALD
AVIATION...LIPSON
FIRE WEATHER...LIPSON
Hazardous weather outlook, Aug 14, 3:00 AM MST, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
400 AM MDT THU AUG 14 2014
WYZ001>020-022>030-151200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
400 AM MDT THU AUG 14 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.
.DAY ONE...TODAY AND TONIGHT
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. SOME STORMS MAY
PRODUCE HEAVY RAIN..
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
FRIDAY...ISOLATED THUNDERSTORMS...ESPECIALLY ACROSS JOHNSON
COUNTY.
SUNDAY THROUGH WEDNESDAY...ISOLATED TO WIDELY SCATTERED
AFTERNOON AND EVENING THUNDERSTORMS OVER AND NEAR THE MOUNTAINS
AND ACROSS NORTHERN WYOMING.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE URGED TO REPORT RAINFALL AMOUNTS AND ANY IMPACTS.
THANK YOU.
TEAM RIVERTON
In the hours before
Special weather statement, Aug 14, 11:45 AM MST, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1245 PM MDT THU AUG 14 2014
WYZ012-013-023>026-142100-
JACKSON HOLE-SALT RIVER AND WYOMING RANGES-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-
1245 PM MDT THU AUG 14 2014
SHOWERS AND THUNDERSTORMS ARE BEGINNING TO DEVELOP ACROSS NORTHERN
PORTIONS OF NORTHERN LINCOLN COUNTY THIS AFTERNOON. EXPECT THIS
ACTIVITY TO OCCUR ACROSS PORTIONS OF TETON AND SUBLETTE COUNTY AS
WELL. THE MAIN HAZARD FROM THIS ACTIVITY WILL BE BRIEF...BUT LOCALLY
HEAVY RAINFALL...AS WELL AS SMALL HAIL AND LIGHTNING. BE SURE TO HEAD
INDOORS OR INSIDE A VEHICLE IF YOU HEAR THUNDER. MOTORISTS SHOULD
ALSO BE PREPARED TO SLOW DOWN DUE TO POOR VISIBILITY AND TO AVOID THE
POSSIBILITY OF HYDROPLANING.
TL
Special weather statement, Aug 14, 1:14 PM MST, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
214 PM MDT THU AUG 14 2014
WYZ014-025-026-142100-
UPPER GREEN RIVER BASIN WY-UPPER GREEN RIVER BASIN FOOTHILLS WY-WIND
RIVER MOUNTAINS WEST WY-
214 PM MDT THU AUG 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUBLETTE COUNTY UNTIL 300
PM MDT...
AT 210 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM NEAR DANIEL...OR 13 MILES WEST OF PINEDALE...MOVING
SOUTHEAST AT 15 MPH.
PEA SIZE HAIL IS EXPECTED WITH THIS STORM...ALONG WITH LOCALLY HEAVY
RAIN AND OCCASIONAL DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
DANIEL AROUND 220 PM MDT. HWY JCT 191 AND 352 AROUND 230 PM MDT.
PINEDALE AROUND 250 PM MDT.
WENZ FIELD AROUND 300 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS POSSIBLE.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4293 10969 4262 10981 4284 11021 4294 11015
TIME...MOT...LOC 2013Z 296DEG 14KT 4286 11010
LIPSON
Special weather statement, Aug 14, 2:33 PM MST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
333 PM MDT THU AUG 14 2014
WYZ017-142230-
WIND RIVER BASIN-
333 PM MDT THU AUG 14 2014
A CLUSTER OF THUNDERSTORMS WILL BE TRACKING EAST ACROSS PORTIONS OF
THE WIND RIVER BASIN THROUGH 430 PM. THE STRONGEST STORMS APPEAR
THAT THEY WILL TRACK EAST FROM BETWEEN FORT WASHAKIE AND DIVERSION
DAM...TO NORTH OF RIVERTON INCLUDING KINNEAR AND OCEAN LAKE.
ANOTHER SMALLER THUNDERSTORM CELL WILL BE TRACKING JUST SOUTH OF
LANDER THROUGH 4 PM. EXPECT LOCALLY HEAVY DOWNPOURS...SMALL HAIL AND
OCCASIONAL DANGEROUS CLOUD TO GROUND LIGHTNING AS WELL AS BRIEF
GUSTY WINDS WITH THE STRONGER STORM CELLS. TAKE SHELTER AT THE
FIRST SIGN OF THREATENING WEATHER.
LIPSON
Special weather statement, Aug 14, 3:00 PM MST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
400 PM MDT THU AUG 14 2014
WYZ012-013-023-024-142300-
JACKSON HOLE WY-SALT RIVER AND WYOMING RANGES WY-STAR VALLEY WY-TETON
AND GROS VENTRE MOUNTAINS WY-
400 PM MDT THU AUG 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TETON COUNTY IN
NORTHWEST WYOMING...AND EXTREME NORTHWESTERN LINCOLN COUNTY IN WEST
CENTRAL WYOMING UNTIL 500 PM MDT...
AT 348 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF PALISADES...OR 11 MILES
NORTHWEST OF ALPINE...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING. HEAVY RAIN IN A SHORT AMOUNT OF TIME COULD
CAUSE RAPID RISES ON SMALL STREAMS ESPECIALLY IN STEEP TERRAIN.
THIS STORM IF IT HOLDS TOGETHER WILL BE NEAR...
RAFTER J RANCH AROUND 440 PM MDT.
JACKSON AROUND 445 PM MDT.
OTHERWISE THIS THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS BETWEEN
TETON PASS AND THE SNAKE RIVER CANYON.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4340 11105 4345 11105 4365 11058 4341 11040
4320 11076 4313 11105 4339 11106
TIME...MOT...LOC 2156Z 241DEG 24KT 4327 11114
MURRELLSpecial weather statement, Aug 14, 3:13 PM MST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
413 PM MDT THU AUG 14 2014
WYZ017-142330-
WIND RIVER BASIN-
413 PM MDT THU AUG 14 2014
A CLUSTER OF THUNDERSTORMS CONTINUES TO TRACK EAST ACROSS PORTIONS OF
THE WIND RIVER BASIN. THESE STORMS WILL CONTINUE TO AFFECT THE
WIND RIVER BASIN UNTIL AT LEAST 530 PM. THE STRONGEST STORMS
WILL LIKELY AFFECT AN AREA BETWEEN CROWHEART AND DIVERSION DAM
THROUGH 5 PM. EXPECT LOCALLY HEAVY DOWNPOURS...PEA SIZE HAIL AND
FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING AS WELL AS
BRIEF GUSTY WINDS WITH THESE STRONGER STORM CELLS. OTHER AREAS
SUCH AS RIVERTON AND LANDER COULD SEE LOCALLY HEAVY RAINFALL...
SMALL HAIL AND OCCASIONAL DANGEROUS LIGHTNING FROM THE LESS INTENSE
STORM CELLS. TAKE SHELTER AT THE FIRST SIGN OF THREATENING WEATHER.
LIPSON
Special weather statement, Aug 14, 3:24 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
424 PM MDT THU AUG 14 2014
WYZ012-013-023-024-142300-
JACKSON HOLE WY-SALT RIVER AND WYOMING RANGES WY-STAR VALLEY WY-TETON
AND GROS VENTRE MOUNTAINS WY-
424 PM MDT THU AUG 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN COUNTY UNTIL
500 PM MDT...
AT 419 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ALPINE...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
ALPINE AND U.S. HWY 89 MILE MARKER 110 AROUND 430 PM MDT.
STEWART PEAK AROUND 450 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
BRIEF HEAVY RAIN...MAY CAUSE SIGNIFICANT PONDING ON AREA
ROADWAYS...AND MINOR FLOODING OF LOW LYING OR POOR DRAINAGE AREAS.
DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4313 11105 4330 11106 4328 11084 4322 11083
4322 11062 4299 11060 4300 11105 4312 11106
TIME...MOT...LOC 2222Z 274DEG 13KT 4315 11105
MURRELLFlash Flood, Lincoln
- When
- August 14, 3:52 PM MST to 4:20 PM MST
- Where
- Lincoln County, 2.21 mi E of Alpine to 2.85 mi E of Alpine
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 43.182, -110.986
Heavy rain caused several mudslides across US Highway 89 around milepost 120 in the steep terrain of Snake River Canyon east of Alpine. Rainfall totals were estimated at one-half to three-quarters of an inch in less than 40 minutes. The highway was closed for about three hours and several vehicles were damaged. The slides, mostly composed of mud, were three to four feet deep in some places.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Arizona, August 14, 20141 death · 1 event
- Hail and Damaging Winds in Idaho, August 14, 2014$547,000 · 1.25 in hail · 7 events
- Heavy Rain in Florida, August 14, 20145 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, August 14, 20144 events
- Heavy Rain in Arizona, August 14, 20144 events
- Flash Flooding in Utah, August 14 to 15, 20143 events
- Coastal Flood in Maine, August 14, 2014$2,000 · 2 events
- Hail in South Dakota, August 14, 20141.25 in hail · 2 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, August 14, 20142 events
- Funnel Clouds in Florida, August 14, 20142 events
- Flash Flooding in Colorado, August 14, 20142 events
- Coastal Flood in New Hampshire, August 14, 2014$1,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 530647.